# SDR CALA2015041600289

- Difficulty date: April 16, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 41,905 hours, 14,253 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32143044
- Condition: Unserviceable
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

RIGHT ENG OVERHEAT PERFORMED CHECKLIST & LIGHT WENT OUT.  HAD A PNEUMATIC DUCT SURGE PRIOR TO THIS MSG & THE STATUS STRUT OVERHEAT MSG.  TROUBLE SHOT IAW FIM26-12-00, FOUND POSSIBLE LEAK DOWNSTREAM OF HPSOV.  LOCKED HPSOV IN CLOSED POSITION IAW MEL 3611R.  REF NR 4897732 & 44.0008 FOR W/P FAN AIR VLV & PRE-COOLER CONTROL VLV REPLACED.  OPERATIONS LEAK CHECKED OK.
